Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have high AEC eosinophil cell count. Itching, reddish. What food habits to follow?

I have high AEC eosonophil cell count due to that i m getting skin allergies, itching and the skin becomes reddish if there is any pressure is applied on the skin. Please let me know the food habbits i need to follow. i m undergoing treatment for past 2 months, but no improvement. if i stop the medicine i m getting the allergy again. Please help
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
You seem to be having urticaria. High absolute eosinophil count is seen in allergies,asthma, parasite infestation etc,
To treat urticaria, oral antiallergic need to be taken. The treatment has to be taken till the disease phase subsides and this could extend from days to months. In most of the cases, there is no cause for urticaria but some implicated factors like any parasite infestation, dental caries, abdominal infection or urinary tract infection should be ruled out. Similarly thyroid disorders and joint pains are also associated with urticaria, those should be ruled out too. As far as food habits are concerned- do not take sour food, avoid preservative based foods- jams, pickles, sauce. Avoid sea food etc. A person can be allergic to any food, so basically you need to correlate if onset of hives in your case was in anyway related to a particular food and that food needs to be excluded from your diet. Hope that answers your query. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor